JOURNAL BROWSE
Search
Advanced SearchSearch Tips
JORDAN θ-DERIVATIONS ON LIE TRIPLE SYSTEMS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
JORDAN θ-DERIVATIONS ON LIE TRIPLE SYSTEMS
Najati, Abbas;
  PDF(new window)
 Abstract
In this paper we prove that every Jordan -derivation on a Lie triple system is a -derivation. Specially, we conclude that every Jordan derivation on a Lie triple system is a derivation.
 Keywords
Lie triple system;-derivation;Jordan -derivation;
 Language
Korean
 Cited by
1.
On Generalized Jordan Prederivations and Generalized Prederivations of Lie Superalgebras, Advances in Mathematical Physics, 2014, 2014, 1  crossref(new windwow)
 References
1.
W. Bertram, The Geometry of Jordan and Lie Structures, Lecture Notes in Math., Vol. 1754, Springer-Verlag, 2000

2.
N. Jacobson, Lie and Jordan triple systems, Amer. J. Math. 71 (1949), 149–170

3.
N. Jacobson, General representation theory of Jordan algebras, Trans. Amer. Math. Soc. 70 (1951), 509–530

4.
W. G. Lister, A structure theory of Lie triple systems, Trans. Amer. Math. Soc. 72 (1952), 217–242

5.
M. S. Moslehian and Th. M. Rassias, Generalized Hyers–Ulam stability of mappings on normed Lie triple systems, Math. Inequal. Appl. 11 (2008), no. 2, 371–380